Alert archive / North Dakota / Wind Advisories in 2014
Wind Advisory 31, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Nov 6, 2014, 12:24 PM MST for 32 counties in North Dakota. It took effect at Nov 7, 2014, 10:00 AM MST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2014, 12:24 PM MST (19:24 UTC)
- In effect from
- Nov 7, 2014, 10:00 AM MST
- Expired
- Nov 7, 2014, 10:55 PM MST
- In force
- 13 hr
- Issued by
- NWS Bismarck, ND
All 32 counties
Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND
The radar
The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 7.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1276 m above ground
- 0-6 km bulk shear
- 87 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
920 WWUS73 KBIS 061924 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 124 PM CST THU NOV 6 2014 ...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA... .A WIND ADVISORY...FOR SPEEDS OF 25 TO 45 MPH...IS IN EFFECT FROM LATE FRIDAY MORNING...11 AM CENTRAL TIME...THROUGH FRIDAY EVENING ...9 PM CENTRAL TIME. WINDS WILL BE INCREASING FRIDAY MORNING...AND ARE GOING TO SHIFT FROM SOUTHEAST TO NORTHWEST...AS A COLD FRONT CROSSES THE AREA. THERE WILL BE RAIN SHOWERS WITH THE FRONTAL PASSAGE. WIND SPEEDS IN THE 25 TO 45 MPH RANGE WILL HAVE A NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070330- /O.NEW.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 124 PM CST THU NOV 6 2014 /1224 PM MST THU NOV 6 2014/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY. * TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...25 TO 45 MPH. * IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT THOSE WORKING OUTSIDE. BE CAREFUL. && $$ JP MARTIN
11 follow-up statements
665 WWUS73 KBIS 062102 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 302 PM CST THU NOV 6 2014 ...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA... .A WIND ADVISORY...FOR SPEEDS OF 25 TO 45 MPH...IS IN EFFECT FROM LATE FRIDAY MORNING...11 AM CENTRAL TIME...THROUGH FRIDAY EVENING ...9 PM CENTRAL TIME. WINDS WILL BE INCREASING FRIDAY MORNING...AND ARE GOING TO SHIFT FROM SOUTHEAST TO NORTHWEST...AS A COLD FRONT CROSSES THE AREA. THERE WILL BE RAIN SHOWERS WITH THE FRONTAL PASSAGE. WIND SPEEDS IN THE 25 TO 45 MPH RANGE WILL HAVE A NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070515- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 302 PM CST THU NOV 6 2014 /202 PM MST THU NOV 6 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY... * TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...25 TO 45 MPH. * IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT THOSE WORKING OUTSIDE. BE CAREFUL. && $$ JP MARTIN
779 WWUS73 KBIS 062352 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 552 PM CST THU NOV 6 2014 ...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA... .STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-070800- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 552 PM CST THU NOV 6 2014 /452 PM MST THU NOV 6 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY... * TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...NORTHWEST GUSTS TO 50 MPH. * IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT THOSE WORKING OUTSIDE. BE CAREFUL. && $$ AYD
334 WWUS73 KBIS 070326 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 926 PM CST THU NOV 6 2014 ...VERY WINDY FRIDAY ACROSS WESTERN AND CENTRAL NORTH DAKOTA... .STRONG NORTHWEST WINDS WITH GUSTS TO 50 MPH ARE EXPECTED ACROSS ALL OF WESTERN AND CENTRAL NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071130- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 926 PM CST THU NOV 6 2014 /826 PM MST THU NOV 6 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 9 PM CST /8 PM MST/ FRIDAY... * TIMING...LATE FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...NORTHWEST GUSTS TO 50 MPH. * IMPACTS...NEGATIVE IMPACT ON THOSE TRAVELING AND THOSE WORKING OUTSIDE. ANY LOOSE ITEMS OUTSIDE SHOULD BE SECURED BY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IN THIS CASE MEANS THAT WINDS OF 25 TO 45 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES...AND NEGATIVELY IMPACT THOSE WORKING OUTSIDE. BE CAREFUL. && $$ AYD
144 WWUS73 KBIS 070933 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 333 AM CST FRI NOV 7 2014 ...VERY WINDY ACROSS NORTH DAKOTA FRIDAY... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071745- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 333 AM CST FRI NOV 7 2014 /233 AM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ AJ
962 WWUS73 KBIS 071305 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 705 AM CST FRI NOV 7 2014 ...VERY WINDY ACROSS NORTH DAKOTA FRIDAY... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WILL INCREASE THROUGHOUT THE MORNING AND REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-072115- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 705 AM CST FRI NOV 7 2014 /605 AM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ WAA
898 WWUS73 KBIS 071446 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 846 AM CST FRI NOV 7 2014 ...VERY WINDY ACROSS NORTH DAKOTA FRIDAY... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WERE GUSTING OVER 40 MPH ACROSS THE WEST THIS MORNING AND WILL CONTINUE TO INCREASE. WINDS WILL REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-072300- /O.CON.KBIS.WI.Y.0031.141107T1700Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 846 AM CST FRI NOV 7 2014 /746 AM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...FRIDAY MORNING THROUGH FRIDAY EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ MM
891 WWUS73 KBIS 071846 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1246 PM CST FRI NOV 7 2014 ...VERY WINDY ACROSS NORTH DAKOTA FRIDAY... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...ARE EXPECTED ACROSS ALL OF NORTH DAKOTA FRIDAY. WINDS WERE GUSTING TO 50 MPH ACROSS MUCH OF WESTERN AND CENTRAL NORTH DAKOTA EARLY THIS AFTERNOON. WINDS WILL REMAIN STRONG INTO FRIDAY EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080300- /O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 1246 PM CST FRI NOV 7 2014 /1146 AM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...THROUGH FRIDAY EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ JNS
877 WWUS73 KBIS 072059 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 259 PM CST FRI NOV 7 2014 ...VERY WINDY ACROSS NORTH DAKOTA FRIDAY... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE ACROSS CENTRAL AND WESTERN NORTH DAKOTA INTO THIS EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-080300- /O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/ DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 259 PM CST FRI NOV 7 2014 /159 PM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...THROUGH FRIDAY EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ JNS
472 WWUS73 KBIS 072356 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 556 PM CST FRI NOV 7 2014 ...VERY WINDY ACROSS CENTRAL NORTH DAKOTA THIS EVENING... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE ACROSS CENTRAL NORTH DAKOTA THIS EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ001-002-009-010-017-018-031>033-040-041-043-044-080100- /O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/ DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-GOLDEN VALLEY- BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...WILLISTON... NEW TOWN...WATFORD CITY...KILLDEER...BEACH...MEDORA...DICKINSON... MARMARTH...MOTT...BOWMAN...HETTINGER 556 PM CST FRI NOV 7 2014 /456 PM MST FRI NOV 7 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO TAPER OFF OVERNIGHT. $$ NDZ003>005-011>013-019>023-025-034>037-042-045>048-050-051-080300- /O.CON.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/ RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-MERCER-OLIVER- MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN- GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...ROLLA...MINOT... TOWNER...RUGBY...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...MANDAN...BISMARCK...STEELE...JAMESTOWN... ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 556 PM CST FRI NOV 7 2014 /456 PM MST FRI NOV 7 2014/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST /8 PM MST/ THIS EVENING... * TIMING...THROUGH THIS EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ TM
605 WWUS73 KBIS 080250 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 850 PM CST FRI NOV 7 2014 ...VERY WINDY ACROSS CENTRAL NORTH DAKOTA THIS EVENING... .STRONG NORTHWEST WINDS...WITH GUSTS TO 50 MPH...WILL CONTINUE ACROSS EASTERN NORTH DAKOTA LATE THIS EVENING. WORKING OUTSIDE ON ELEVATED STRUCTURES WILL BE HAZARDOUS...AND DRIVING HIGH PROFILE VEHICLES WILL BE DIFFICULT. NDZ003-004-011-012-019>022-034>036-042-045>047-050-080400- /O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0300Z/ RENVILLE-BOTTINEAU-WARD-MCHENRY-MERCER-OLIVER-MCLEAN-SHERIDAN- MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...MOHALL...BOTTINEAU...MINOT...TOWNER... BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...MANDAN... BISMARCK...STEELE...ELGIN...FORT YATES...LINTON...NAPOLEON... ASHLEY 850 PM CST FRI NOV 7 2014 /750 PM MST FRI NOV 7 2014/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO TAPER OFF OVERNIGHT. $$ NDZ005-013-023-025-037-048-051-080600- /O.EXT.KBIS.WI.Y.0031.000000T0000Z-141108T0600Z/ ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... JAMESTOWN...EDGELEY...OAKES 850 PM CST FRI NOV 7 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * TIMING...THROUGH LATE EVENING. * WINDS...GUSTS TO 50 MPH. * IMPACTS...TRAVELING AND WORKING OUTSIDE COULD BECOME DIFFICULT OR HAZARDOUS. ANY LOOSE ITEMS OUTSIDE SHOULD BE PROPERLY SECURED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS AROUND 30 MPH OR GUSTS AROUND 50 MPH ARE FORECAST. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE CAUTION IF TRAVELING OR WORKING OUTSIDE. && $$ TM
896 WWUS73 KBIS 080555 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1155 PM CST FRI NOV 7 2014 ...WIND ADVISORY IS CANCELED... .WINDS WILL CONTINUE TO DECREASE THROUGH THE OVERNIGHT HOURS. SOME LOCATIONS WILL EXPERIENCE GUSTY WINDS FOR A FEW MORE HOURS...HOWEVER...WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA. NDZ005-013-023-025-037-048-051-080700- /O.CAN.KBIS.WI.Y.0031.000000T0000Z-141108T0600Z/ ROLETTE-PIERCE-WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY- INCLUDING THE CITIES OF...ROLLA...RUGBY...HARVEY...CARRINGTON... JAMESTOWN...EDGELEY...OAKES 1155 PM CST FRI NOV 7 2014 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND ADVISORY. WINDS HAVE FALLEN BELOW ADVISORY CRITERIA...AND WILL CONTINUE TO TAPER OFF OVERNIGHT. $$ AJ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Nov 6, 8:47 AM MST, 3 hours 37 minutes earlier.
Area forecast discussion, Nov 6, 8:47 AM MST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 947 AM CST THU NOV 6 2014 .UPDATE... ISSUED AT 940 AM CST THU NOV 6 2014 VISIBILITY WAS INCREASING IN THE NORTHEAST PART OF THE FORECAST AREA WITH RUGBY UP TO NEARLY 2 MILES NOW IN FOG...UP FROM LESS THAN A QUARTER MILE EARLIER. WILL REMOVE FOG FROM THE FORECAST FOR AREAS OF THE EAST WHERE WE HAD IT. WILL LIKELY BE POSTING A WIND ADVISORY BY EARLY AFTERNOON FOR THE ENTIRE FORECAST AREA FOR FRIDAY...ROUGHLY 10 AM TO 9 PM...OR SO. UPDATE ISSUED AT 642 AM CST THU NOV 6 2014 THIS UPDATE WILL PRIMARILY BE TO UPDATE CLOUDS. HIGH CLOUDS MOVING ACROSS THE WEST. STILL EXPECT PARTLY SUNNY TODAY. SOME FOG PERSISTING AT RUGBY. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 325 AM CST THU NOV 6 2014 FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE WARMER TEMPERATURES AND LESS WIND TODAY COMPARED TO WEDNESDAY...ALONG WITH CHANCES FOR LIGHT RAIN TONIGHT. CURRENTLY...UPPER LEVEL RIDGE EXTENDS FROM SOUTHERN CALIFORNIA NORTH THROUGH THE ALBERTA ROCKIES...WITH A LONG WAVE TROUGH ACROSS THE EASTERN UNITED STATES. RIDGE OF SURFACE HIGH PRESSURE ACROSS THE CENTRAL DAKOTAS. ALONG TO EAST OF THE SFC RIDGE SCT-BKN LOW LEVEL STRATUS CONTINUES TO MOVE SOUTH-SOUTHEAST ACROSS SOUTH CENTRAL CANADA THROUGH EASTERN NORTH DAKOTA. ALSO HAVE OBSERVED PATCHY FOG OVER MY EASTERN COUNTIES AT TIMES THIS MORNING VIA OBSERVATIONS AND WEBCAMS. STRATUS SHOULD CLEAR ALTOGETHER BY EARLY THIS AFTERNOON AS THE SFC RIDGE MOVES EAST INTO THE EASTERN DAKOTAS. INCREASING SOUTHERLY RETURN FLOW OVER THE WEST WILL SEE TEMPERATURES REBOUND AROUND 5 DEGREES FROM YESTERDAY. COULD BE MUCH WARMER BUT THE SFC WARM FRONT WILL LINGER TO OUR WEST ACROSS THE NORTHERN HIGH PLAINS UNTIL TONIGHT. SPEAKING OF TONIGHT...THE AFOREMENTIONED WARM FRONT PUSHES EAST ACROSS WEST AND CENTRAL NORTH DAKOTA...AS AN EMBEDDED WAVE AND ASSOCIATED SFC LOW MOVE EAST ACROSS FAR SOUTHERN CANADA NEAR THE INTERNATIONAL BORDER. WAA PRECIPITATION EXPECTED ACROSS THE NORTHERN THREE QUARTERS OF THE STATE ALONG TO BEHIND THE WARM FRONT. A STEADY SOUTHERLY MIXING WIND WILL BRING SOME OF THE WARM AIR TO THE SURFACE WITH TEMPERATURES REMAINING ABOVE FREEZING FOR MUCH OF THE NIGHT. THUS ANY PRECIPITATION IS EXPECTED TO REMAIN ALL RAIN FOR THE DURATION. MAY SEE TEMPERATURES DIP TO OR BELOW 32F EAST IN THE EVENING...BUT THESE AREAS WILL WARM UP ONCE CLOUDS MOVE IN ALONG WITH THE FRONT. OPTED TO LEAVE POPS BELOW LIKELY DUE TO 1) CIGS INDICATED BY BUFKIT AT AROUND 9-10K AGL AND 2) SOME SLIGHT MODEL DISCREPANCY ON PRECIPITATION PLACEMENT. DOES APPEAR THE NORTH WILL BE MORE FAVORED FOR MOISTURE...AND WILL LET THE DAY CREW ELEVATE POPS AFTER DIGESTING 12Z MODELS. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 306 AM CST THU NOV 6 2014 AFTER SEVERAL LAST DAYS OF MILD WEATHER FRIDAY AND SATURDAY THE EXTENDED SIGNALS A PATTERN CHANGE TO MUCH COLDER WEATHER. FROM WHAT HAS BEEN A PROGRESSIVE FLOW REGIME WITH PACIFIC AIR MOVING THROUGH AND THE ARCTIC AIR HELD NORTH...TO ONE OF A SIGNIFICANT H500 LOW OVER HUDSON BAY THAT WILL CARVE OUT A LARGE CYCLONIC COLD CIRCULATION ALOFT OVER THE CENTRAL ADN EASTERN US BRINGING MUCH COLDER WEATHER BEGINNING SUNDAY. MONDAY THROUGH WEDNESDAY WILL BE SIGNIFICANTLY BELOW NORMAL WITH HIGHS ONLY IN THE 20S AND LOWS IN THE SINGLE DIGITS ABOVE. ALTHOUGH COLD ENOUGH FOR SNOW THE TRANSITION PERIOD TO COLDER WEATHER ON SUNDAY NIGHT AND MONDAY WILL BE THE REAL CHANCE FOR SNOW WITH SOME LIGHT ACCUMULATIONS POSSIBLE ACROSS THE WEST AND SOUTH CENTRAL. THE REMAINDER OF THIS PERIOD WILL BE GENERALLY DRY AND COLD. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY) ISSUED AT 940 AM CST THU NOV 6 2014 INCREASING CLOUDS AND CHANCES FOR LIGHT RAIN FROM WEST TO EAST THURSDAY NIGHT. VERY WINDY FRIDAY WITH SOUTHEAST WINDS SHIFTING WEST TO NORTHWEST BEHIND A COLD FRONT...25 TO 35 KNOTS BY 18Z ON THE 7TH. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JPM SHORT TERM...NH LONG TERM...WAA AVIATION...JPM
Hazardous weather outlook, Nov 6, 9:16 AM MST, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1016 AM CST THU NOV 6 2014 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-071630- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 1016 AM CST THU NOV 6 2014 /916 AM MST THU NOV 6 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. VERY WINDY FRIDAY WITH NORTHWEST WINDS 25 TO 45 MPH. A WIND ADVISORY WILL BE ISSUED. A CHANCE OF RAIN AND SNOW SUNDAY...AND A CHANCE OF SNOW SUNDAY NIGHT AND MONDAY. SOME LIGHT ACCUMULATIONS POSSIBLE. TURNING COLDER FOR EARLY NEXT WEEK. HIGH TEMPERATURES IN THE 20S WITH MORNING LOWS IN THE SINGLE DIGITS ABOVE ZERO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS JP MARTIN
Nearby
Wind Advisories in North Dakota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.